Top answers from doctors based on your search:
Disclaimer

Can i have breast swelling and soreness even on birth control

A 23-year-old female asked:
Dr. Charles Gordon
Specializes in Adolescent Medicine
Possibly: There are many different bcp's of different composition which have different side effects. Tell your doc and he can go over the diffenent pills and di ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 20-year-old female asked:
Dr. Robert Kwok
32 years experience Pediatrics
Can do preg. test: A urine pregnancy test, done correctly, gives a reliable result 3 weeks after sex (3 weeks after when conception might have occurred), or 1 week after ... Read More
1
1 thank
A 38-year-old member asked:
Dr. Peter Baumann
Specializes in Obstetrics and Gynecology
Progesterone only: Birth control pills that only contain progesterone derivatives are least likely to cause breast enlargement, because the estrogen that stimulates brea ... Read More
A 36-year-old member asked:
Dr. Todd Sisto
36 years experience Breast Surgery
Don't: don't take any pills for breast enlargement
A 18-year-old female asked:
Dr. Holly Maes
35 years experience Pediatrics
Some can: The hormones in certain oral contraceptives can indeed increase breast size in some individuals. No real way to know ahead of time if you are going to ... Read More
A 48-year-old member asked:
Dr. Larry Nichter
35 years experience Cosmetic Surgery
Breast Growth Pills: I know of no FDA approved pills specifically given for breast enlargment. It is true that in many women birth control pills do cause endlargment of yo ... Read More
A 37-year-old member asked:
Dr. Todd Sisto
36 years experience Breast Surgery
Huh?: The same amount of time as it would've ... Before.
A 16-year-old female asked:
Dr. Gurmukh Singh
48 years experience Pathology
Infection?: What you described suggests and infection and you should see a doctor for proper evaluation and treatment. If is not feasible to provide a more meanin ... Read More
1
1 thank
A 18-year-old female asked:
Dr. Lori Semel
34 years experience Pediatrics
BCP: The hormones in the birth control pills can cause those symptoms. If you are sexually active and do not have a regular period, I would do a pregnancy ... Read More
1
1 thank
A 33-year-old female asked:
Dr. Anthony Gingo
Specializes in Obstetrics and Gynecology
Pill: Absolutely. The pill has such effects, with time they will go away. Do not stop the pill without talking to your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month